# SDR ASAA0944976

- Difficulty date: February 27, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 54,119 hours, 32,562 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6935352Y13
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 5R CLIP CRACKED BS 578.  REMOVED CRACKED STR 5R CLIP, INSTALLED NEW PER ASA DWG A53100265823 AND SRM 51 40 02.
